# SDR TWAA9813001

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS WERE ON WITH SWITCH SELECTED TO ARM POSITION.  LIGHTS WERE ON  FROM OVERWING EXIT TO REAR GALLEY RT SIDE.  REPLACED NR 3 EGRESS LIGHT BATTERY PACK.  CHECK-C 12-10-97 MCI.
